# SDR CA121115002

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 6,262 hours
- Component: Elt, Artex
- Component part number: 4535002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE PERFORMANCE TEST G-SWITCH WAS FOUND FAILED.
